I just turned 40 (female) and have been on Seasonale for almost 2 years. Over the last 6 mos. I have noticed my hair seems to be dramatically thinning at the hairline around my face. I can see my scalp through my hair and my hairline may also be receding a bit. Haven’t been able to find concrete info. on the androgen levels in Seasonale and link to hair loss. Can’t find any pics of similar hair loss to compare it to. Stress could also be a concern but don’t know where to go for answers….Thanks!
This is a different type of hormone / birth control approach. Any hormone alteration has the potential to produce changes in hair numbers (loss), thickness of the hair shaft, and texture of the hair. The posts I read from users on the various internet boards seem to have either enthusiastic opinions of it, or are generally negative. It would not be a surprise to find out that this induced hair loss in some women.